The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (844 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 4, 1991, pp. 503–512
DOI: 10.4171/ZAA/471

Published online: 1991-12-31

Travelling Wave Solutions of a System of Nonlinear Diffusion Equations with Integral Term

Peter Knabner[1] and Lothar von Wolfersdorf

(1) Universität Erlangen-Nürnberg, Germany

The existence of travelling wave solutions with compact support is shown for a system of nonlinear non-local degenerate diffusion equations of population dynamics. Besides the behaviour of an important class of particular solutions of this type is investigated analytically and numerically.

Keywords: Nonlinear diffusion equations, travelling waves

Knabner Peter, von Wolfersdorf Lothar: Travelling Wave Solutions of a System of Nonlinear Diffusion Equations with Integral Term. Z. Anal. Anwend. 10 (1991), 503-512. doi: 10.4171/ZAA/471